Supersolube subgroups

Authors

  • Behnam Razzagh Islamic Azad University Talesh branch. Talesh, Iran.

DOI:

https://doi.org/10.23755/rm.v38i0.503

Keywords:

quasinormal, permutable product, super soluble,

Abstract

A subgroup H of a group G is termed permutable (or quasi normal) in G if it satisfies the following equivalent conditions:

For any subgroup K of G, HK (the product of subgroups H and K) is a group. For any subgroup K of G, HK= KH, i.e., H and K are permuting subgroups. For every g in G, H permutes with the cyclic subgroup generated by g. Also we say that G=AB is the mutually permutable product of the subgroups A and B if A permutes with every subgroup of B and B permutes with every subgroup of A. We say that the product is totally permutable if every subgroup of A permutes with every subgroup of B. In this paper we prove the following theorem.

Let G=AB be the mutually permutable product of the super soluble subgroups A and B. If CoreG(A∩B)=1, then G is super soluble.

 

References

B. Amberg, S. Franciosi, F. de Giovanni, Products of Groups, Clarendon, Oxford, 1992.

M. Asaad, A. Shaalan, On the supersolvability of finite groups, Arch. Math. 53 (1989) 318–326.

R. Baer, Classes of finite groups and their properties, Illinois J. Math. 1 (1957) 115–187.

A. Ballester-Bolinches, J. Cossey, M.C. Pedraza-Aguilera, On products of finite supersoluble groups, Comm. Algebra 29 (7) (2001) 3145–3152.

A. Ballester-Bolinches, M.D. Pérez Ramos, M.C. Pedraza-Aguilera, Totally and mutually permutable products of finite groups, in: Groups St. Andrews 1997 in Bath I, in: London Math. Soc. Lecture Note Ser., vol. 260, Cambridge University Press, Cambridge, 1999, pp. 65–68.

A. Carocca, p-supersolvability of factorized finite groups, Hokkaido Math. J. 21 (1992) 395–403.

A. Carocca, R. Maier, Theorems of Kegel–Wielandt type, in: Groups St. Andrews 1997 in Bath I, in: London Math. Soc. Lecture Note Ser., vol. 260, Cambridge University Press, Cambridge, 1999, pp. 195–201.

K. Doerk, T.O. Hawkes, Finite Soluble Groups, in:de Gruyter Exp. Math., vol. 4, de Gruyter, Berlin, 1992.

N. Itô, Über das Produkt von zwei abelschen Gruppen, Math. Z. 62 (1955) 400–401.

Downloads

Published

2020-06-30

Issue

Section

Volume 38-2020